Localization properties of fractons in percolating structures

Lambert, Colin and Hughes, G D (1991) Localization properties of fractons in percolating structures. Physical review letters, 66 (8). pp. 1074-1077. ISSN 1079-7114

Full text not available from this repository.


Scaling curves for the density of states and localization length of fractons near a percolation threshold are obtained for dilute and superconducting lattices in both two and three dimensions. These are used to verify the predictions of single-parameter scaling and to show that the energy dependence of the inverse localization length is consistent with known values of the spectral dimensionalities of these structures. The results demonstrate that eigenstates of an infinite, percolating, dilute structure exhibit superlocalization of the form psi(r) approximately e -beta-r-delta with values of delta = 1.13 +/- 0.06 and 1.39 +/- 0.07 in two and three dimensions, respectively.

Item Type:
Journal Article
Journal or Publication Title:
Physical review letters
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
08 Sep 2011 13:46
Last Modified:
21 Nov 2022 21:38